# SDR 98ZZZX227

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3527U
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valves
- Part number: 654064
- Condition: Pitted
- Location: Valve Stem
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF 6 NEW VALVES FOUND TWO OF THE VALVE STEMS WERE GENERALLY IN POOR CONDITION.  FURTHER INSPECTION FOUND DEEP PITS AND SCRATCHES THAT APPEARED TO BE INCLUSIONS OR OTHER IMPURITIES.
